Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 76, Issue 3(459)  


Convergence of Bieberbach polynomials: Keldysh's theorems and Mergelyan's conjecture
A. I. Aptekarev
3
Analytic moduli for parabolic Dulac germs
P. Mardešić, M. Resman
13
Equivariant minimal model program
Yu. G. Prokhorov
93

Brief Communications
Interpolation properties of Hermite–Padé polynomials
S. P. Suetin
183
Chaplygin ball in a solenoidal field
A. V. Borisov, A. V. Tsiganov
185
Landau–Ginzburg models of complete intersections in Lagrangian Grassmannians
V. V. Przyjalkowski, K. Rietsch
187

Mathematical Events
Vyacheslav Vladimirovich Shokurov (on his 70th birthday)
V. A. Alexeev, C. Birkar, F. A. Bogomolov, Yu. G. Zarhin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, A. S. Tikhomirov, I. A. Cheltsov
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021